Existence and nonexistence of positive solution for sixth-order boundary value problems

Document Type : Research Paper

Author

Faculty of Basic Sciences‎, ‎Sahand University of Technology‎, ‎Tabriz‎, ‎Iran.

Abstract

‎In this paper‎, ‎we formulate the sixth-order boundary value problem as Fredholm integral equation by finding Green's function and obtain the sufficient conditions for existence and multiplicity of positive solution for this problem‎. ‎Also nonexistence results are obtained‎. ‎An example is given to illustrate the results of paper‎.

Keywords

Main Subjects


N. M. Auciello and M. A. De Rosa, Free vibrations of circular arches: a review, J. Sound Vibration 176 (1994) 433-458.
M. L. G. Gladwell, Inverse Problems in Vibration, Kluwer Academic, New York, 2004.
L. Greenberg and M. Marletta, Numerical methods for higher order Sturm-Liouville problems, J. Comput. Appl. Math. 125 (2000), no. 1-2, 367--383.
R. H. Gutierrez and and P. A. A. Laura,Vibrations of non-uniform rings studied by means of the differential quadrature method, J. Sound Vibration 185 (1995) 507--513.
M. A. Krasnoselskii, Positive Solution of Operator Equations, Noordhoff, Groningen, 1964.
Y. Liu, Existence and non-existence of positive solutions of BVPs for fractional order elastic beam equations with a non Caratheodory nonlinearity, Appl. Math. Model. 38 (2014), no. 2, 620--640.
M. Moller and B. Zinsou, Sixth order differential operators with eigenvalue dependent boundary conditions, Appl. Anal. Discrete Math 7 (2013), no. 2, 378--389.
L. X. Truong and P. D. Phung, Existence of positive solutions for a multi-point four order boundary-value problem, Electron. J. Differential Equations 2011 (2011), no. 129, 10 pages.
W.Wuest, Die Biegeschwingungen einseitig eingespannter gekrummter Stabe und Rohre, Ing. Arch. 17 (1949) 265--272.
C. Yang and C. Zhai, Uniqueness of positive solutions for a fractional differential equation via a fixed point theorem of a sum operator, Electron. J. Differential Equations 2012 (2012), no. 7, 8 pages.
Q. L. Yao, Positive solutions for eigenvalue problems of fourth-order elastic Beam equations, Appl. Math. Lett. 17 (2004) 237--243.
Volume 42, Issue 6
November and December 2016
Pages 1451-1458
  • Receive Date: 11 June 2015
  • Revise Date: 09 September 2015
  • Accept Date: 16 September 2015